UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Preconditioned iterative methods for twodimensional space-fractional diffusion equations Journal article
Communications in Computational Physics, 2015,Volume: 18,Issue: 2,Page: 469-488
Authors:  Xiao-Qing Jin;  Fu-Rong Lin;  Zhi Zhao
Favorite | View/Download:13/0 | TC[WOS]:25 TC[Scopus]:0 | Submit date:2019/07/26
Fractional Diffusion Equation  Toeplitz Matrix  Fast Fourier Transform  Cn-wsgd Scheme  Preconditioned Gmres Method  Preconditioned Cgnr Method  
Preconditioned Iterative Methods for Two-Dimensional Space-Fractional Diffusion Equations Journal article
Communications in Computational Physics, 2015,Volume: 18,Issue: 2,Page: 469-488
Authors:  Jin X.-Q.;  Lin F.-R.;  Zhao Z.
Favorite | View/Download:9/0 | TC[WOS]:25 TC[Scopus]:0 | Submit date:2019/02/11
CN-WSGD scheme  fast Fourier transform  Fractional diffusion equation  preconditioned CGNR method  preconditioned GMRES method  Toeplitz matrix